# SDR HYIA20170828004

- Difficulty date: January 12, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 35,310 hours, 32,285 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 529202924
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 10,565 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS DISCOVERED ON THE RT OUTBOARD NACELLE FITTING.  THE CRACK WAS FOUND ON THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP.  THE CRACK MEASURED .171 IN LENGTH.
